# SDR 6TXA2025051700361

- Difficulty date: May 16, 2025
- Submitted: May 17, 2025
- Operation: General aviation
- Aircraft: N150MB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 9,879 hours, 5,108 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 17,000 FEET WE GOT THE INDICATION OF APU FIRE. THE APU ENGINE FIRE SWITCH WAS PUSHED. THEN THE BOTTLE WAS DISCHARGED AND THE APU FIRE INDICATION WENT OUT. WE DECLARED AN EMERGENCY AND LANDED IN TETERBORO WHERE THE FIRETRUCKS FOLLOWED THE AIRPLANE AND THEN CHECKED THE TAIL OF THE AIRPLANE TO VERIFY THERE WAS NO FIRE ON THE GROUND.
